The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Bifurcation analysis in a class of Leslie-Gower predator-prey model with a protection zone
Author(s): 
Pages: 136-145
Year: Issue:  2
Journal: Pure and Applied Mathematics

Keyword:  protection zonepredator-prey modelbifurcationuniquenessstability;
Abstract: In this paper, we consider a class of Leslie-Gower predator-prey system with protection zone for the prey under Neumann boundary condition. The bifurcation condition and direction from the semi-trivial solution are analyzed and the uniqueness of the bifurcation value is obtained. Moreover, we show the stability of the positive solutions bifurcating from the semi-trivial solution under certain conditions.
Related Articles
No related articles found